The Annals of Mathematical Statistics

On the Distribution of First Significant Digits

Roger S. Pinkham

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 4 (1961), 1223-1230.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704862

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704862

Mathematical Reviews number (MathSciNet)
MR131303

Zentralblatt MATH identifier
0102.14205

Citation

Pinkham, Roger S. On the Distribution of First Significant Digits. The Annals of Mathematical Statistics 32 (1961), no. 4, 1223--1230. doi:10.1214/aoms/1177704862. http://projecteuclid.org/euclid.aoms/1177704862.


Export citation